×

Found 21 Documents (Results 1–21)

Invariants of \((-1)\)-skew polynomial rings under permutation representations. (English) Zbl 1335.16030

Achar, Pramod N. (ed.) et al., Recent advances in representation theory, quantum groups, algebraic geometry, and related topics. AMS special sessions on “Geometric and algebraic aspects of representation theory and quantum groups” and “Noncommutative algebraic geometry”, Tulane University, New Orleans, LA, USA, October 13–14, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9852-9/pbk; 978-1-4704-1929-5/ebook). Contemporary Mathematics 623, 155-192 (2014).
PDF BibTeX XML Cite
Full Text: arXiv

Galois corings applied to partial Galois theory. (English) Zbl 1085.16029

Kalla, Shyam L. (ed.) et al., Proceedings of the international conference on mathematics and its applications, ICMA 2004, Kuwait, April 5–7, 2004. Kuwait: Kuwait University, Department of Mathematics and Computer Science; Kuwait: Kuwait Foundation for the Advancement of Sciences (KFAS). 117-134 (2005).
MSC:  16W30 16W22 16D90
PDF BibTeX XML Cite
Full Text: arXiv

Blocks of fully graded rings. Special issue of the
Pacific Journal of Mathematics.
(English) Zbl 0915.16034

Aschbacher, Michael (ed.) et al., Olga Taussky-Todd: In memoriam. Cambridge, MA: International Press. Pac. J. Math., Spec. Issue, 85-122 (1998).
PDF BibTeX XML Cite

On prime QF-extensions of rings. (English) Zbl 0845.16014

Ershov, Y. (ed.) et al., Algebra. Proceedings of the third international conference on algebra, Krasnoyarsk, Russia, August 23-28, 1993. Berlin: Walter de Gruyter. 189-194 (1996).
MSC:  16N60 16L60 16W20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Main Field